# SDR DALA2024050104848

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 680-760 S3l&R
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON SEVERAL POINTS BTW STA 680 TO STA 760 AND BTW S-3R TO S-3L ALSO DETERIORATION OF PROTECTIVE TREATMENT ON EXTERNAL DOUBLER. CORRECTIVE ACTION: SUMMARY OF NRC 00526: GO GO KU EXTERNAL DOUBLER WAS REPAIRED PER ER/A 617006-14 REV. ORIGINAL SECTION I. PERMANENT REPAIR.
